| Home | E-Submission | Sitemap | Contact Us |  
top_img
J Korean Soc Emerg Med > Volume 5(2); 1994 > Article
Journal of The Korean Society of Emergency Medicine 1994;5(2): 275-280.
A CASE OF VALPROIC ACID INTOXICATION DUE TO ORFIL OVERDOSE
Kwang Hyun Cho, In Byung Kim, Dae Kon Sohn, Hahn Shick Lee
Department of Emergency Medicine, YongDong Severance Hospital Yonsei University Medical Collage
  Published online: December 31, 1994.
ABSTRACT
Orfil intoxication is not often encountered. But using the new knowledge about its pharmacodynamics and pharmacokinetics we could improve on its fatalities which are usally as­sociated its central nervous system depression mediated by r-aminobutyric acid, idiopathic hepatotoxicity and hemorrhagic pancreatitis thought to be mediated by immune mechanism. We report a case of valproate intoxication patient with serum valproic acid level of 2020 µg/mL who died from complications of progressive liver and pancreas failure known to be associated with valpoic acid.
TOOLS
PDF Links  PDF Links
Full text via DOI  Full text via DOI
Download Citation  Download Citation
Share:      
METRICS
464
View
3
Download
Related article
A CASE OF VASOOCCLUSIVE CRISIS DUE TO SICKLE CELL DISEASE   1995 June;6(1)
Editorial Office
The Korean Society of Emergency Medicine
TEL: +82-62-226-1780   FAX: +82-62-224-3501   E-mail: 0012194@csuh.co.kr
About |  Browse Articles |  Current Issue |  For Authors and Reviewers
Copyright © The Korean Society of Emergency Medicine.                 Developed in M2PI